MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DMG; DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DMG; DOUBLE MOBILITY LINER
Catalog Number 01.26.2854MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 january 2019.Lot 171730: (b)(4) items manufactured and released on 27 july 2017.Expiration date: 2022-07-14 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Biolox delta ceramic ball head 12/14 ø 28 size l +3.5 reference 01.29.203 (k112115).Lot 176812: (b)(4) items manufactured and released on 29 march 2018.Expiration date: 2023-03-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, two weeks after primary surgery, due to signs of infection and the pathogen is unknown.The surgeon revised the head and liner and the surgery was completed successfully.

Brand Name
VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DMG
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8260593
Report Number3005180920-2018-01111
Device Sequence Number2081534
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Catalogue Number01.26.2854MHC
Device Lot Number171730
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;